MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 GROSHONG CLEARVUE; PERIPHERALLY INSERTED CENTRAL CATHETER (PICC)

C.R. BARD, INC. (BASD) -3006260740 GROSHONG CLEARVUE; PERIPHERALLY INSERTED CENTRAL CATHETER (PICC)
Model Number N/A
Medical Device Problem Code Failure to Infuse (2340)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 06/24/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been received by the manufacturer for evaluation.Each event reported to bd is evaluated and investigated in accordance with our complaint investigation procedures.The investigation process includes, but is not limited to, evaluation of the event details provided by the complaint facility, a review of complaint history, manufacturing records and risk document where applicable, and an evaluation of the subject device when available to identify potential contributing factors.
 
Event or Problem Description
It was reported on (b)(6) 2026, this picc catheter was inserted for the patient to receive postoperative chemotherapy for a colon tumor.Prior to insertion, the packaging of the medical supplies was found to be intact; the insertion procedure was completed in accordance with standard operating procedures, and routine postoperative maintenance was performed.Following the sixth chemotherapy session after catheter placement, flushing was ineffective.A physical examination and color doppler ultrasound revealed catheter related venous thrombosis, which caused the picc line to become occluded.Subsequent management, including anticoagulation therapy, was conducted in accordance with guidelines for the diagnosis and treatment of venous thrombosis.No further information was provided.

Brand Name
GROSHONG CLEARVUE
Common Device Name
PERIPHERALLY INSERTED CENTRAL CATHETER (PICC)
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
becky sparks
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key25820123
Report Number3006260740-2026-04952
Device Sequence Number10734152
Product Code LJS
UDI-Device Identifier00801741086991
UDI-Public(01)00801741086991(11)250330(17)271031(10)REJZ1400
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K034020
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number7617405
Device Lot NumberREJZ1400
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2026
Initial Report FDA Received Date07/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown